On the Kiefer-Wolfowitz approximation method

Václav Dupač

Časopis pro pěstování matematiky (1957)

  • Volume: 082, Issue: 1, page 47-75
  • ISSN: 0528-2195

How to cite

top

Dupač, Václav. "O Kiefer-Wolfowitzově aproximační methodě." Časopis pro pěstování matematiky 082.1 (1957): 47-75. <http://eudml.org/doc/20601>.

@article{Dupač1957,
author = {Dupač, Václav},
journal = {Časopis pro pěstování matematiky},
keywords = {statistics},
language = {cze},
number = {1},
pages = {47-75},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {O Kiefer-Wolfowitzově aproximační methodě},
url = {http://eudml.org/doc/20601},
volume = {082},
year = {1957},
}

TY - JOUR
AU - Dupač, Václav
TI - O Kiefer-Wolfowitzově aproximační methodě
JO - Časopis pro pěstování matematiky
PY - 1957
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 082
IS - 1
SP - 47
EP - 75
LA - cze
KW - statistics
UR - http://eudml.org/doc/20601
ER -

References

top
  1. H. Robbins S. Monro, A stochastic approximation method, Annals of Mathematical Statistics 22 (1951), 400-407. (1951) Zbl0054.05901MR0042668
  2. J. Wolfowitz, On the stochastic apprommation method of Robbins and Monro, Annals of Mathematical Statistics 23 (1952), 457-461. (1952) Zbl0049.36505MR0050242
  3. J. R. Blum, Appгoximation methods which converge with probability one, Annals of Mathematical Statistics 25 (1954), 382-386. (1954) Zbl0055.37806MR0062399
  4. G. Kallianpur, A note on the Robbins-Monro stochastic appгoximation method, Annals of Mathematical Statistics 25 (1954), 386-388. (1954) Zbl0055.37807MR0062400
  5. L. Schmetterer, Bemerkungen zum Verfahren der stochastischen Iteration, Östereichisches Ingenieur-Archiv VII (1953), 111- 117. (1953) Zbl0050.35403MR0055640
  6. L. Schmetterer, Zum Sequentialverfahren von Robbins und Monro, Monatshefte für Mathematik 58 (1954), 33-37. (1954) Zbl0059.12604MR0061328
  7. K. L. Chung, On a stochastic approximation method, Annals of Mathematical Statistics 25 (1954), 463-483. (1954) Zbl0059.13203MR0064365
  8. J. R. Blum, Multidimensional stochastic approximation methods, Annals of Mathematical Statistics 25 (1954), 737-744. (1954) Zbl0056.38305MR0065092
  9. J. Kiefer J. Wolfowitz, Stochastic estimation of the maximum of a regression function, Annals of Mathematical Statistics 23 (1952), 462-466. (1952) Zbl0049.36601MR0050243
  10. M. G. Kendall, The Advanced Theory of Statistics, vol. I., Griffin, London 1943. (1943) MR0010934

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.